# SDR CALA9800279

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVEN SMALL DENTS 18 INCHES AFT OF LOWER AFT CORNER OF L-1 DOOR NEAR CUSP LINE.  AN EDDY CURRENT INSPECTION FOUND NO CRACKS.  THE DENTS WERE PLACED ON DIP PER SRM 53-04, PAGE 212, CONDITION 2.  THE DIP SPECIFIED INSPECTION EVERY 3500 LANDINGS AND REPAIR BY 15,000 LANDINGS.
